Panadol Menstrual (also known as panadol pink) provides with fast* and effective relief. It contains Paracetamol that has pain-reducing and fever-reducing properties, and Pamabrom that acts as a diuretic by increasing the rate of renal blood flow and glomerular filtration, thereby promoting dieresis. Pamabrom also helps relieve symptoms of pre-menstrual and menstrual periods of water retention.
What Does It Relieve?
- Period pain.
- Water weight gain.
- Discomforts associated with pre-menstrual and menstrual periods.
500mg Paracetamol, 25mg Pamabrom.
Relief Period Pain and Discomforts.
Oral use only
- Menstrual women above 12 years
- 1- 2 caplets
- Every 4-6 hours as required, do not exceed eight caplets in 24 hours.
- It is not recommended for under 12 years of age.
What are some side effects I need to call my doctor immediately?
Although it may be rare. When taking a drug, some people may have terrible and sometimes deadly side effects. Such as:
- Skin Rash.
- Tightness in a chest or throat.
- Swelling lips or tongue.
- Trouble breathing.
- Unusual hoarseness.
All medicines can cause side effects. Many people, however, have no side effects or have only minor side effects. If you have any side effects that bother you listed above or don’t go away, call your doctor or get medical help.
Recommended To Read: The Ultimate Guide Of Panadol Joint
- Read the label always.
- Not exceed the dose indicated above.
- Do not use other products that contain paracetamol.
Using incorrectly can be harmful.
- Do not drink Alcohol.
- If pain persists, consult your doctor.
What does Panadol menstrual do?
Panadol Menstrual provides fast* and effective relief for menstrual cramps and discomforts.
Is Panadol menstrual effective?
Yes, it is effective in reducing pain while a woman on periods.
Can you drink Alcohol while using Panadol Menstrual?
Not Recommended. Because it contains paracetamol and Alcohol may interfere with each other. Ask your pharmacist and doctor they will have more information.